兰州大学机构库 >数学与统计学院

Item hits: (Results 1-10 of 457) Help

Filters                    
???cn.org.cspace.web.jsptag.ItemTag.selected???(0)???cn.org.cspace.web.jsptag.ItemTag.clear??? Items/Page:    Sort:
Optimizing and improving of the C-to-R method for solving complex symmetric linear systems 期刊论文
APPLIED MATHEMATICS LETTERS, 2018, 卷号: 82, 页码: 79-84
Authors:  Liao, LD;  Zhang, GF;  Li, RX;  Zhang, GF (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:24/0  |  Submitted Time:2018/09/28
Preconditioner  Optimal parameter  C-to-R method  Complex symmetric linear system  Spectral radius  
Fast propagation for reaction-diffusion cooperative systems 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2018, 卷号: 265, 页码: 645-670
Authors:  Xu, WB;  Li, WT;  Ruan, SG;  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:19/0  |  Submitted Time:2018/09/28
Spatial propagation  Reaction-diffusion cooperative systems  Accelerating fronts  
Chromatic index determined by fractional chromatic index 期刊论文
JOURNAL OF COMBINATORIAL THEORY SERIES B, 2018, 卷号: 131, 期号: 2, 页码: 85-108
Authors:  Chen, GT;  Gao, YP;  Kim, R;  Postle, L;  Shan, SL;  Chen, GT (reprint author), Georgia State Univ, Dept Math & Stat, Atlanta, GA 30303 USA.
???itemlist.button.customize.love???  |  View/Download:22/0  |  Submitted Time:2018/09/28
Edge chromatic index  Fractional chromatic index  Critical graph  Tashkinov tree  Extended Tashkinov tree  
Pullback attractors for a strongly damped delay wave equation in R-n 期刊论文
STOCHASTICS AND DYNAMICS, 2018, 卷号: 18
Authors:  Wang, YJ;  Qin, YZ;  Wang, JY;  Wang, YJ (reprint author), Lanzhou Univ, Sch Math & Stat, Gansu Key Lab Appl Math & Complex Syst, Lanzhou 730000, Gansu, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:22/0  |  Submitted Time:2018/09/28
Strongly damped wave equation  unbounded domain  pullback attractor  variable delay  multi-valued process  
Large solutions for a nonhomogeneous quasilinear elliptic problem 期刊论文
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2018, 卷号: 41, 页码: 428-442
Authors:  Qi, SJ;  Zhao, PH;  Qi, SJ (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:7/0  |  Submitted Time:2018/09/28
Large solution  Karamata regular variation theory  Quasilinear elliptic problem  
Curved fronts in the Belousov-Zhabotinskii reaction-diffusion systems in R-2 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2018, 卷号: 264, 期号: 1, 页码: 5758-5801
Authors:  Niu, HT;  Wang, ZC;  Bu, ZH;  Wang, ZC (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:6/0  |  Submitted Time:2018/09/28
Belousov-Zhabotinskii reaction  Traveling waves  Curved fronts  Supersolution and subsolution  Comparison principle  
Resonant behavior of the generalized Langevin system with tempered Mittag-Leffler memory kernel 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, 2018, 卷号: 51, 期号: 6
Authors:  Chen, Y;  Wang, XD;  Deng, WH;  Chen, Y (reprint author), Lanzhou Univ, Sch Math & Stat, Gansu Key Lab Appl Math & Complex Syst, Lanzhou 730000, Gansu, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:4/0  |  Submitted Time:2018/09/28
generalized Langevin equation  tempered Mittag-Leffler friction memory kernel  dichotomous noise  stochastic resonance  
Gradient estimates via rearrangements for solutions of some Schrodinger equations 期刊论文
ANALYSIS AND APPLICATIONS, 2018, 卷号: 16, 期号: 19, 页码: 339-361
Authors:  Yang, SB(杨四辈);  Chang, DC;  Yang, DC;  Fu, ZW;  Yang, DC (reprint author), Beijing Normal Univ, Minist Educ, Sch Math Sci, Lab Math & Complex Syst, Beijing 100875, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:6/0  |  Submitted Time:2018/09/28
Schrodinger equation  Dirichlet problem  Neumann problem  gradient estimate  rearrangement  Lorentz space  
Feynman-Kac equations for reaction and diffusion processes 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, 2018, 卷号: 51
Authors:  Hou, R;  Deng, WH;  Deng, WH (reprint author), Lanzhou Univ, Sch Math & Stat, Gansu Key Lab Appl Math & Complex Syst, Lanzhou 730000, Gansu, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:3/0  |  Submitted Time:2018/09/28
Feynman-Kac equation  reaction and diffusion process  distribution of functional  
Homogenization of Elliptic Problems with Neumann Boundary Conditions in Non-smooth Domains 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2018, 卷号: 34, 期号: 5, 页码: 612-628
Authors:  Geng, J;  Geng, J (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:3/0  |  Submitted Time:2018/09/28
Homogenization  elliptic  non-smooth